Research Repository

Browse by Author: Zhang, Jinhui

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Number of items: 16.

Article

Yang, Hongjiu, Shi, Peng, Zhang, Jinhui and Qiu, Jiqing (2011) Robust H∞ filtering for a class of Markovian jump systems with time-varying delays based on delta operator approach. Asian Journal of Control, 13 (3). pp. 398-407. ISSN 1561-8625

Zhang, Jinhui, Shi, Peng and Xia, Yuanqing (2010) Robust Adaptive Sliding-Mode Control for Fuzzy Systems With Mismatched Uncertainties. IEEE Transactions on Fuzzy Systems, 18 (4). pp. 700-711. ISSN 1063-6706

Zhang, Jinhui, Xia, Yuanqing, Shi, Peng and Qiu, Jiqing (2009) H-infinity output feedback control design for discrete-time fuzzy systems. Optimal Control Applications and Methods, 30 (4). pp. 415-437. ISSN 0143-2087

Xia, Yuanqing, Boukas, El-Kebir, Shi, Peng and Zhang, Jinhui (2009) Stability and stabilization of continuous-time singular hybrid systems. Automatica, 45 (6). pp. 1504-1509. ISSN 0005-1098

Xia, Yuanqing, Fu, Mengyin, Shi, Peng, Wu, Zhaojing and Zhang, Jinhui (2009) Adaptive Backstepping Controller Design for Stochastic Jump Systems. IEEE Transactions on Automatic Control, 54 (12). pp. 2853-2859. ISSN 0018-9286

Zhang, Jinhui, Shi, Peng and Qiu, Jiqing (2009) Non-fragile guaranteed cost control for uncertain stochastic nonlinear time-delay systems. Journal of the Franklin Institute, 346 (7). pp. 676-690. ISSN 0016-0032

Zhang, Jinhui, Shi, Peng and Yang, Hongjiu (2009) Non-fragile robust stabilization and H-infinity control for uncertain stochastic nonlinear time-delay systems. Chaos, Solitons and Fractals, 42 (5). pp. 3187-3196. ISSN 0906-0779

Zhang, Jinhui, Xia, Yuanqing and Shi, Peng (2009) Parameter-dependent robust H-infinity filtering for uncertain discrete-time systems. Automatica, 45. pp. 560-565. ISSN 0005-1098

Zhang, Jinhui, Xia, Yuanqing, Shi, Peng and Wang, Lin (2009) H-infinity Fuzzy Filtering for Discrete-Time Nonlinear Systems via Fuzzy Lyapunov Function Approach. Circuits Systems and Signal Processing, 28 (2). pp. 205-221. ISSN 0278-081X

Zhang, Jinhui, Shi, Peng, Qiu, Jiqing and Yang, Hongjiu (2008) A new criterion for exponential stability of uncertain stochastic neural networks with mixed delays. Mathematical and Computer Modelling, 47 (9-10). pp. 1042-1051. ISSN 0895-7177

Qiu, Jiqing, Zhang, Jinhui, Wang, Jianfei, Xia, Yuanqing and Shi, Peng (2008) A new global robust stability criteria for uncertain neural networks with fast time-varying delays. Chaos, Solitons and Fractals, 37 (2). pp. 360-368. ISSN 0960-0779

Zhang, Jinhui, Shi, Peng and Qiu, Jiqing (2008) Robust stability criteria for uncertain neutral system with time delay and nonlinear uncertainties. Chaos, Solitons and Fractals, 38 (1). pp. 160-167. ISSN 0960-0779

Shi, Peng, Zhang, Jinhui, Qiu, Jiqing and Xing, Li’nan (2007) New global asymptotic stability criterion for neural networks with discrete and distributed delays. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 221 (1). pp. 129-135. ISSN 0959-6518

Zhang, Jinhui, Shi, Peng and Qiu, Jiqing (2007) Novel robust stability criteria for uncertain stochastic Hopfield neural networks with time-varying delays. Nonlinear Analysis: Real World Applications, 8 (4). pp. 1349-1357. ISSN 1468-1218

Qiu, Jiqing, Zhang, Jinhui and Shi, Peng (2006) Robust stability of uncertain linear systems with time-varying delay and non-linear perturbations. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering , 220 (5). pp. 411-416. ISSN 0959-6518

Book Section

Zhang, Jinhui, Shi, Peng, Xia, Yuanqing and Fu, Mengyin (2009) Adaptive Sliding Mode Control for Takagi-Sugeno Fuzzy Systems. In: Joint 48th IEEE Conference on Decision and Control and 28th Chinese Control Conference. IEEE, Piscataway, N.J, pp. 6703-6708.